... 4bypass surgeries and my last one was this past Nov. I am 47 yrs old. Now on massive amounts of warfrin . My life has been on a roller coaster ride with good luck and then it ends. Now they have no idea of how long this one will last or what they will due when it ends but I constantly have significant pain in my legs between sharp stabbing to cramping in my legs and feet. I also get so tired from walking and I just not sure what to do any more. Hopefully someone else has had this problem also? If you have these problems let me know? How did you take care of it?
Back in November 2014 I pretty much lost my ability to walk in one nights time. This just happened when I came home from having to do several errands one day. Legs were hurting/feet too both went numb yet painful when I got home, thought perhaps was due to boots I wore that wasn't used to wearing but pain got progressively worse as night wore on.I am all too familiar with the pain you are speaking of as I live it 24/7. I've not had a single full nights sleep ever since.I have yet to even see specialist (supposed to see a cardiologist on 16th Jan) and I have absolutely no clue what to expect or how they will treat me. My legs/feet were and are to this date, the only known symptoms I have of this dang disease. Just wanted to let you know you are not alone and I will be keeping up with you to see what all you find out n visa versa! Hang in there!!!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 2 answers
Posted 26 Jul 2010 • 1 answer
Posted 9 Aug 2010 • 1 answer
Posted 13 Jun 2013 • 1 answer
Posted 21 Jan 2017 • 0 answers